See Alike in...

Alike App

Browser

Artissa

734d

If I burp, cough, sneeze, etc. after I take fluoxetine then the powder in the pill comes up and burns my throat. Does anyone else deal with this?

Top reply
    • MedievalMaiden

      734d

      I’ve never had this, but if I take my fluoxetine on an empty stomach I have the worst heartburn and nothing helps

    • spacey

      734d

      It’s not after I sneeze or anything, but I do experience the burning feeling. I assumed it was because I didn’t get the pills all the way down.

    • Sleepy.Ginger

      734d

      It gives me the worst heartburn every time.

    • LilBuzzling

      734d

      Seems weird but drink a hot beverage after so it all dissolves in your system. Don't take it directly with it because it'll dissolve in your mouth with the drink...ew

    • MedievalMaiden

      734d

      I’ve never had this, but if I take my fluoxetine on an empty stomach I have the worst heartburn and nothing helps

    • Dante6197

      734d

      dude same it’s so bad

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion